Alert archive / Florida / Tornado Warnings in 2010

Tornado Warning 16, NWS Tallahassee, FL

November 16, 2010Jefferson County, Leon County, Florida

NWS Tallahassee, FL issued this tornado warning at Nov 16, 2010, 5:24 AM EST for Jefferson County, Leon County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 16, 2010, 5:24 AM EST (10:24 UTC)
Expired
Nov 16, 2010, 5:49 AM EST
In force
25 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Jefferson County, FL, Leon County, FL

The radar

The Tallahassee radar (KTLH), 34 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 5:04 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2010-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2010-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

269 
WFUS52 KTAE 161024
TORTAE
FLC065-073-161100-
/O.NEW.KTAE.TO.W.0016.101116T1024Z-101116T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
524 AM EST TUE NOV 16 2010

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN JEFFERSON COUNTY IN FLORIDA...
  EASTERN LEON COUNTY IN FLORIDA...

* UNTIL 600 AM EST

* AT 519 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A DEVELOPING TORNADO 17 MILES SOUTHWEST OF MONTICELLO...MOVING     
  NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  CAPITOLA...WAUKEENAH...LLOYD...NASH...CONCORD...AND LAKE           
  MICCOSUKEE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EST TUESDAY MORNING
FOR NORTH FLORIDA AND SOUTHWESTERN GEORGIA.

&&

LAT...LON 3065 8401 3056 8378 3028 8403 3034 8415
TIME...MOT...LOC 1023Z 212DEG 27KT 3039 8405

$$

38-GODSEY
2 follow-up statements
090 
WWUS52 KTAE 161036
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
536 AM EST TUE NOV 16 2010

FLC065-073-161100-
/O.CON.KTAE.TO.W.0016.000000T0000Z-101116T1100Z/
JEFFERSON FL-LEON FL-
536 AM EST TUE NOV 16 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM EST FOR EXTREME 
EASTERN LEON AND NORTHWESTERN JEFFERSON COUNTIES...

AT 530 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR 
WAUKEENAH...MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NASH...
DRIFTON...LAKE MICCOSUKEE AND MONTICELLO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EST TUESDAY MORNING
FOR NORTH FLORIDA AND SOUTHWESTERN GEORGIA.

&&

LAT...LON 3040 8409 3065 8401 3056 8378 3035 8396
TIME...MOT...LOC 1035Z 212DEG 27KT 3046 8398

$$

38-GODSEY
602 
WWUS52 KTAE 161049
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
549 AM EST TUE NOV 16 2010

FLC065-073-161057-
/O.CAN.KTAE.TO.W.0016.000000T0000Z-101116T1100Z/
JEFFERSON FL-LEON FL-
549 AM EST TUE NOV 16 2010

...THE TORNADO WARNING FOR EAST CENTRAL LEON AND NORTHWESTERN
JEFFERSON COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED. 
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING STRONG GUSTY 
WINDS ACROSS WESTERN JEFFERSON AND EXTREME EASTERN LEON COUNTY 
THROUGH 6 AM EST. 

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EST TUESDAY MORNING 
FOR NORTH FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3040 8409 3065 8401 3056 8378 3035 8396
TIME...MOT...LOC 1047Z 212DEG 27KT 3054 8392

$$

38-GODSEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Nov 16, 2:52 AM EST, 2 hours 32 minutes earlier.

Area forecast discussion, Nov 16, 2:52 AM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 AM EST TUE NOV 16 2010

.SYNOPSIS...04 UTC REGIONAL SURFACE ANALYSIS SHOWS A 1004 MB SURFACE
LOW CENTERED JUST INLAND ACROSS THE CENTRAL LOUISIANA GULF COAST.
THE QUASI-STATIONARY FRONTAL BOUNDARY EXTENDED FROM JUST OFF THE
TEXAS GULF COAST...THROUGH THE SURFACE LOW AND NORTHEASTWARD THROUGH
CENTRAL ALABAMA AND INTO NORTHEASTERN GEORGIA. DEWPOINT ANALYSIS
SHOWED 65 DEG F VALUES JUST OFFSHORE OF THE FLA PANHANDLE WITH A
NARROW CORRIDOR OF 70+DEG F DEWPOINTS FURTHER TO THE SOUTHWEST.
SEVERE WEATHER POTENTIAL WILL BE LARGELY TIED TO WHETHER THESE MORE
MOIST DEWPOINT VALUES CAN BE ADVECTED FURTHER INLAND ACROSS THE
REGION.

500 MB ANALYSIS FROM 00 UTC AND VAPOR IMAGERY SHOW A LARGE TROF
ACROSS THE CENTRAL CONUS WITH A POTENT SHORTWAVE WITHIN THIS LARGER
TROF ACROSS THE EASTERN RED RIVER VALLEY. THIS FEATURE WILL BE THE
MAIN DRIVER TO OUR WEATHER THROUGHOUT THE SHORT TERM. SOUNDING DATA
FROM 00 UTC AT KLIX SHOWS THE AIRMASS ONLY MARGINALLY UNSTABLE.
WHILE DEEP LAYER SHEAR ON THIS SOUNDING IS NEARING 55 KT...THE LOW
LEVEL FLOW IS RATHER WEAK.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY).
THE MAIN FOCUS THIS MORNING IS ON THE EVOLUTION OF THE STORM SYSTEM
ACROSS THE CENTRAL GULF COAST. MODEL GUIDANCE CONTINUES TO BE IN
REASONABLY GOOD AGREEMENT THAT THE SURFACE LOW WILL LIFT
NORTHEASTWARD INTO THE TENNESSEE AND OHIO RIVER VALLEYS BY THIS
EVENING PULLING A COLD FRONT ACROSS THE FORECAST AREA AFTER SUNSET.
THE MAIN CONCERN IS WITH RESPECT TO SEVERE WEATHER POTENTIAL.
CURRENT RADAR DATA AND MESOANALYSIS WOULD ARGUE THAT THE SEVERE
THREAT WOULD BE LIMITED TODAY...AND ONLY NEAR THE IMMEDIATE COASTAL
AREAS. HOWEVER...THE MODELS ARE STILL WANTING TO PULL A NARROW
CORRIDOR OF MOIST AND UNSTABLE AIR INTO THE REGION...PERHAPS AS FAR
NORTH AS ALBANY BY THIS AFTERNOON. GIVEN THAT THE CONVECTIVE TRENDS
ACROSS THE MISSISSIPPI RIVER DELTA REGION HAVE BEEN QUITE SIMILAR TO
WHAT IS SHOWN IN OUR LOCAL WRF...I FIND IT DIFFICULT TO DISCOUNT
WHAT THE MODELS ARE PREDICTING. I DO HAVE SOME DOUBTS THAT WE WILL
BE ABLE TO DESTABILIZE ENOUGH FOR WIDESPREAD SEVERE ACTIVITY...BUT
GIVEN THE VERY FAVORABLE KINEMATICS WITH THIS SYSTEM (0-6 KM SHEAR
VALUES NEARING 60 KTS) IT WON'T TAKE MUCH INSTABILITY TO HAVE A FEW
STRONG TO SEVERE STORMS. AS USUAL FOR OUR REGION IN THE COOL
SEASON...THE FORECAST SEVERE POTENTIAL COMES DOWN TO
INSTABILITY...WITH THE SHEAR BEING MORE THAN SUFFICIENT. IT
LOOKS...BASED ON ALL AVAILABLE GUIDANCE...THAT THE SEVERE THREAT
COULD POSSIBLY EXTEND INLAND AS FAR AS THE US-82 CORRIDOR
(DOTHAN-ALBANY-TIFTON)...BUT BE THE GREATEST FROM THE FLORIDA BORDER
SOUTHWARD. THE DOMINANT STORM MODE STILL LOOKS TO BE INDIVIDUAL LINE
SEGMENTS WITH THE MAIN ACTIVITY...AND THUS A DAMAGING WIND EVENT. AS
FAR AS THE TORNADIC POTENTIAL GOES...IT LOOKS TO BE GREATEST EARLIER
IN THE EVENT WITH ANY DISCRETE CELLS MOVING INLAND AHEAD OF THE
DEVELOPING MAIN CONVECTIVE LINE. BUT GIVEN THE STRONG SHEAR...IT
WOULD NOT BE SURPRISING TO SEE A BRIEF TORNADO OR TWO IN THE
STRONGEST BOWING LINE SEGMENTS.

WITH ALL THAT SAID...ONE THING WE ARE QUITE CERTAIN ABOUT IS THAT IT
WILL RAIN...SO I SEE NO REASON TO DISCOUNT THE LOW GUIDANCE POPS FOR
VALUES NEAR 100 PERCENT...ESPECIALLY ALONG AND WEST OF A LINE FROM
TALLAHASSEE TO ALBANY. WILL CONTINUE TO INDICATE SEVERE STORMS IN
THE FORECAST IN THE COASTAL PANHANDLE AREAS IN THE PRE-DAWN AREAS
SPREADING INLAND AS PREVIOUSLY DISCUSSED THROUGHOUT THE AFTERNOON.

BY SUNSET TUESDAY SHOULD BE SEEING MOST OF THE ACTIVITY COMING TO AN
END WITH ANY LINGERING THREAT CONFINED TO THE SOUTHEAST FLORIDA BIG
BEND BEFORE MIDNIGHT. THEREAFTER...HIGH PRESSURE BUILDING OVER THE
REGION WILL KEEP CONDITIONS DRY...AND SOMEWHAT COOL (HIGHS ONLY IN
THE UPPER 60S TO LOWER 70S) INTO THURSDAY. SINCE THE INCOMING
AIRMASS IS MORE PACIFIC IN NATURE...TEMPERATURES THURSDAY MORNING
ARE ONLY EXPECTED TO BE IN THE UPPER 30S TO NEAR 40...SO NO FROST IS
ANTICIPATED AT THIS TIME AS THE HIGH CENTER BUILDS DIRECTLY OVER THE
REGION.

.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY).
THE LONG TERM PERIOD LOOKS TO REMAIN VERY QUIET AND TRANQUIL. MODEL
GUIDANCE BETWEEN THE 16/00Z GFS AND EURO AGREES THAT BY
FRIDAY...RIDGING AT THE SURFACE AND ALOFT WILL BEGIN TO BUILD
OVER...OR JUST TO THE EAST OF THE REGION AND REMAIN IN THIS POSITION
THROUGH THE LONG TERM PERIOD. THIS WILL RESULT IN SLIGHTLY WARMER
TEMPERATURES EACH DAY...BEGINNING ON SATURDAY AND CONTINUING INTO
TUESDAY. HIGH TEMPERATURES AT THE BEGINNING OF THE PERIOD WILL BE
ABOUT NEAR CLIMATOLOGY...AND WARMING TO ABOUT +7 RELATIVE TO
CLIMATOLOGY BY MONDAY. A COUPLE OF COOL MORNINGS ARE EXPECTED
THROUGH SUNDAY MORNING...BEFORE OVERNIGHT MINS SETTLE INTO THE LOW
TO MID 50S FOR THE START OF THE WORK WEEK.

&&

.AVIATION...LIGHT TO MODERATE SHOWERS WITH GUSTY WINDS WILL DOMINATE
THE TERMINALS OVERNIGHT...WITH ONLY PERIODS OF MVFR CONDITIONS
EXPECTED. TOWARDS SUNRISE TO THE WEST...AND LATER IN THE MORNING AND
EARLY AFTERNOON TO THE EAST...HOWEVER...HEAVIER SHOWERS WITH SOME
POSSIBLE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AND
IMPACT THE TERMINALS FROM SOUTHWEST TO NORTHEAST. THESE STORMS WILL
BE CAUSED BY A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WHICH WILL
MOVE NORTHEASTWARD FROM THE LOUISIANA COASTLINE TOWARDS THE NORTH
GA/AL BORDER BY LATER THIS AFTERNOON. THESE SHOWERS AND STORMS WILL
THEN COME TO AN END FROM WEST TO EAST AS THE LOW'S COLD FRONT SWINGS
THROUGH THE REGION.

&&

.MARINE...STRONG SOUTHERLY FLOW AHEAD OF THE LOW PRESSURE SYSTEM
WILL CREATE ADVISORY CONDITIONS ACROSS THE ENTIRE MARINE AREA.
THOUGH SCA CONDITIONS HAVE NOT QUITE REACHED THE FAR EASTERN
LEGS...ANALYSIS AND MODEL DATA SHOW THAT THE WIND CRITERIA WILL SOON
BE MET. WITH THE STRONG SOUTHERLY FLOW...SEAS WILL BUILD TO 7 TO 9
FEET WELL OFFSHORE AND GENERATE LARGE SURF THAT WILL BEGIN TO IMPACT
THE FLORIDA PANHANDLE BEACHES...PARTICULARLY BETWEEN PANAMA CITY AND
DESTIN LATER TODAY. IT LOOKS LIKE THESE BREAKERS WILL AVERAGE
BETWEEN 4 AND 6 FEET IN HEIGHT...WITH LOCALLY HIGHER SURF POSSIBLE.
FOR THAT REASON...WILL ISSUE A HIGH SURF ADVISORY FOR COASTAL BAY
AND WALTON COUNTIES. AFTER THE PASSAGE OF THE COLD FRONT THIS
EVENING...WINDS WILL SHIFT TO OFFSHORE AND GRADUALLY DIMINISH AS
HIGH PRESSURE BUILDS OVER THE AREA. ASIDE FROM A BRIEF INCREASE IN
WINDS THURSDAY NIGHT AS STRONG HIGH PRESSURE BUILDS DOWN THE
MISSISSIPPI RIVER VALLEY...WINDS AND SEAS ARE EXPECTED TO REMAIN
BELOW HEADLINE CRITERIA AFTER TONIGHT.

&&

.FIRE WEATHER...THERE WILL BE NO CONCERNS FOR TODAY WITH PLENTY OF
SHOWERS AND THUNDERSTORMS KEEPING AFTERNOON RELATIVE HUMIDITIES VERY
HIGH. ON WEDNESDAY...COOLER AND DRIER AIR WILL BUILD IN BEHIND THE
COLD FRONT...AND RELATIVE HUMIDITIES COULD APPROACH RED FLAG LEVELS
ACROSS INTERIOR PORTIONS OF THE FL BIG BEND AND PANHANDLE. IF
CONDITIONS APPEAR CLOSE ENOUGH...MAY CONSIDER A FIRE WEATHER WATCH
FOR PARTS OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   77  52  70  39  73 /  90  20   0   0   0
PANAMA CITY   77  52  69  49  72 / 100  10   0   0   0
DOTHAN        79  47  68  42  72 / 100  10   0   0   0
ALBANY        78  47  69  40  72 / 100  20   0   0   0
VALDOSTA      78  53  69  40  73 /  80  30   0   0   0
CROSS CITY    79  57  74  40  75 /  50  40   0   0   0
APALACHICOLA  77  53  68  47  71 /  90  20   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HIGH SURF ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: COASTAL BAY...SOUTH WALTON.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FROM DESTIN TO
     THE SUWANNEE RIVER OUT TO 20 NAUTICAL MILES AS WELL AS
     FROM APALACHICOLA TO THE SUWANNEE RIVER OUT TO 60 NAUTICAL
     MILES.

     SMALL CRAFT ADVISORY UNTIL 2 AM EST WEDNESDAY FROM DESTIN TO
     APALACHICOLA FROM 20 TO 60 NAUTICAL MILES.

&&

AVIATION/FIRE WEATHER...GOULD
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Nov 15, 7:38 PM EST, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
738 PM EST MON NOV 15 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-170045-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
738 PM EST MON NOV 15 2010 /638 PM CST MON NOV 15 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE FORECAST
AREA INTO TUESDAY...

.DAY ONE...TONIGHT...

A LOW PRESSURE AREA WILL BEGIN TO TAKE SHAPE ACROSS THE WESTERN GULF
REGION THIS EVENING AND LIFT NORTHWARD INTO THE TENNESSEE RIVER
VALLEY ON TUESDAY MORNING. AS THIS LOW PRESSURE AREA MOVES
NORTHWARD...IT WILL DRAG A COLD FRONT EASTWARDS. AHEAD AND ALONG
THIS FRONT...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO OVERSPREAD
THE FLORIDA PANHANDLE AND SOUTHEAST ALABAMA...BEFORE MOVING EAST
ACROSS THE REST OF THE AREA INTO TUESDAY MORNING. SOME STORMS MAY
BE STRONG TO POSSIBLY SEVERE WITH DAMAGING GUSTS OVERNIGHT...
ESPECIALLY OVER THE COASTLINES AND ADJACENT WATERS. THE POTENTIAL
FOR SEVERE WEATHER WILL INCREASE TOWARD DAYBREAK WITH SOME STORMS
CAPABLE OF PRODUCING DAMAGING WINDS AND POSSIBLY AN ISOLATED
TORNADO.

WINDS AND SEAS WILL NOTICEABLY INCREASE OVERNIGHT. A SMALL CRAFT
ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING AT DAYBREAK
TUESDAY...ESPECIALLY TO THE WEST OF THE APALACHICOLA RIVER...AS A
STORM SYSTEM MOVES NORTHEASTWARD THROUGH THE TENNESSEE VALLEY.
DEPENDING ON THE EXACT STRENGTH AND TRACK OF THIS STORM SYSTEM...
STRONG TO SEVERE STORMS COULD BE POSSIBLE THROUGH TUESDAY MORNING
WEST OF...AND THROUGH TUESDAY AFTERNOON EAST OF THE APALACHICOLA
RIVER. THE MAIN THREAT WILL CONTINUE TO BE DAMAGING WINDS. AFTER
THE FRONT EXITS EAST OF THE AREA BY TUESDAY NIGHT...HIGH PRESSURE
AND DRIER AIR WILL FILTER IN FOR THE REST OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT AND ON TUESDAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 8:20 PM ESTSpecial Marine WarningTAE55 min
Nov 16, 2:25 AM ESTSpecial Marine WarningTAE65 min
Nov 16, 3:04 AM ESTRip Current StatementTAEBay, Franklin, Gulf, Walton16 hr
Nov 16, 3:04 AM ESTHigh Surf AdvisoryTAEBay, Walton13 hr
Nov 16, 4:32 AM ESTSpecial Marine WarningTAE3 hr
Nov 16, 4:32 AM ESTSpecial Marine WarningTAE28 min
Nov 16, 5:24 AM ESTSpecial Marine WarningTAE81 min
Nov 16, 5:53 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf54 min
Nov 16, 6:01 AM ESTSevere Thunderstorm WarningTAEJefferson29 min

Nearby

Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.